# SDR GRAA9636

- Difficulty date: June 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1074T
- Make and model: Doug DC-9-87
- Aircraft serial: 49727
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 079123
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT ENV, MAINTENANCE DISCOVERED THAT THE EMERGENCY FLOOR TRACK LIGHT LENS (RED) WAS MISSING.  MAINTENANCE REPLACED THE LENS AND PEFORMED AN OPERATIONAL CHECK OF THE EMERGENCY FLOOR TRACK SYSTEM.  NO DEFECTS NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
